RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 7, Issue 3  


The first digit sequence of skew linear recurrence of maximal period over Galois ring
M. A. Goltvanitsa
5
Spectral criterion for testing hypotheses on random permutations
O. V. Denisov
19
Nonlinearity of a class of Boolean functions constructed using significant bits of linear recurrences over the ring $\mathbb Z_{2^n}$
O. V. Kamlovskiy
29
Diffusion properties of XSLP-ciphers
F. M. Malyshev, D. I. Trifonov
47
The stability of sets of solutions for systems of equations with random distortions
V. G. Mikhailov, A. V. Volgin
61
On a method for constructing low-weight Boolean functions without majorants of the given number of variables
P. V. Roldugin
73
Discrete functions and sparse systems of discrete equations
V. G. Smirnov
93
Three approaches to the notion of functions maximally differing from homomorphisms
V. I. Solodovnikov
115
Lower estimates of ranks of coordinate sequences of maximal period linear recurrent sequences over the non-trivial Galois ring
V. N. Tsypyshev
137
Математические вопросы криптографии
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019